# SDR NWAA083983253

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 32,134 hours, 14,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7722
- Condition: Inoperative
- Location: Emergency Light
- Part time: 3,887 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL PAIRS OF SEAT ROW EMERGENCY EGRESS LIGHTING INOPERATIVE DURING LINE CHECK.  REPLACED EPSU, CHECKED GOOD.  (S)
